Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 2:59 PM CDT for Henderson County, Warren County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 2:59 PM CDT (19:59 UTC)
- Expired
- Mar 31, 2023, 3:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Henderson County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226
WFUS53 KDVN 311959
TORDVN
ILC071-187-312045-
/O.NEW.KDVN.TO.W.0005.230331T1959Z-230331T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
259 PM CDT Fri Mar 31 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Henderson County in west central Illinois...
Central Warren County in west central Illinois...
* Until 345 PM CDT.
* At 259 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Stronghurst, or 13 miles east of Burlington,
moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Media around 305 PM CDT.
Biggsville and Smithshire around 310 PM CDT.
Ponemah around 315 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Kirkwood, Larchland, Ormonde, Monmouth, Monmouth Municipal Airport,
Eleanor, Lake Warren, Gerlaw, Cameron and Coldbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 9106 4107 9067 4091 9044 4089 9044
4064 9091 4064 9093
TIME...MOT...LOC 1959Z 228DEG 33KT 4074 9088
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech4 follow-up statements
397
WWUS53 KDVN 312010
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
310 PM CDT Fri Mar 31 2023
ILC071-312020-
/O.CAN.KDVN.TO.W.0005.000000T0000Z-230331T2045Z/
Henderson IL-
310 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHEASTERN HENDERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
and west central Illinois.
LAT...LON 4074 9079 4098 9079 4107 9067 4091 9044
4089 9044
TIME...MOT...LOC 2010Z 227DEG 37KT 4085 9073
$$
ILC187-312045-
/O.CON.KDVN.TO.W.0005.000000T0000Z-230331T2045Z/
Warren IL-
310 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
WARREN COUNTY...
At 310 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Kirkwood, or near Monmouth, moving northeast at 45
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ormonde around 315 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Monmouth, Monmouth Municipal Airport, Eleanor, Lake Warren, Gerlaw,
Cameron and Coldbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4074 9079 4098 9079 4107 9067 4091 9044
4089 9044
TIME...MOT...LOC 2010Z 227DEG 37KT 4085 9073
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech092
WWUS53 KDVN 312021
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
321 PM CDT Fri Mar 31 2023
ILC187-312045-
/O.CON.KDVN.TO.W.0005.000000T0000Z-230331T2045Z/
Warren IL-
321 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
WARREN COUNTY...
At 321 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Monmouth Municipal Airport, or near Monmouth, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Coldbrook around 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4080 9067 4089 9076 4104 9063 4091 9044
TIME...MOT...LOC 2021Z 230DEG 35KT 4092 9058
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech403
WWUS53 KDVN 312032
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
332 PM CDT Fri Mar 31 2023
ILC187-312045-
/O.CON.KDVN.TO.W.0005.000000T0000Z-230331T2045Z/
Warren IL-
332 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN WARREN COUNTY...
At 331 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Coldbrook, or 7 miles west of Galesburg, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Warren County, including the following locations...
Coldbrook, Gerlaw and Monmouth Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4085 9060 4091 9067 4101 9058 4093 9047
TIME...MOT...LOC 2031Z 232DEG 41KT 4097 9052
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech118
WWUS53 KDVN 312038
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
338 PM CDT Fri Mar 31 2023
ILC187-312047-
/O.EXP.KDVN.TO.W.0005.000000T0000Z-230331T2045Z/
Warren IL-
338 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN WARREN COUNTY WILL EXPIRE AT
345 PM CDT...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois.
LAT...LON 4085 9060 4091 9067 4101 9058 4093 9047
TIME...MOT...LOC 2037Z 228DEG 33KT 4100 9048
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:36 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 31, 12:36 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1236 PM CDT Fri Mar 31 2023
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 301 AM CDT Fri Mar 31 2023
Showers and storms associated with warm advection moved out of the
area early this morning. To our west, strong WAA led to temps in
the 50s and 60s with dewpoint temps in the 50s to near 60. Drier
air remained in place locally but that will soon change. To the
west a strong wave was ejecting out into the plains. A sfc low
over Nebraska is expected to move across the area and bring
showers and severe storms today for the region.
&&
.SHORT TERM...(Today and tonight)
Issued at 301 AM CDT Fri Mar 31 2023
Key messages:
1. Any thunderstorm that forms today will likely be strong or
severe.
2. Two waves of severe storms possible
Discussion:
Still a few scenarios plausible with the severe threat today.
While there is still some uncertainty as to what the evolution of
today's event will be, what is certain is that the environment is
ripe for severe thunderstorms. Overall synoptic setup is prime
for severe weather. A strongly forced upper level wave will
overspread an unstable warm sector at peak heating. This lift is
aided by the left exit region of the upper level jet interacting
with the upper level wave swinging negatively tilted across our
area. Strong shear exists for storms. To the west, a cold front
will approach the area and also aide in lift. Everything is there
for a severe weather outbreak. Storms in this environment will
have rigorous updrafts and will quickly become strong to severe.
They will also be fast moving and if you hear thunder it will be
too late to shelter. Stay weather aware today!!!
Latest suite of CAMs, along with run to run consistency of the
HRRR and even some of the global models paint early CI in eastern
KS with storms ripping northeast towards our area. If this
occurs, then we could see storms move into our area after 18z.
These storms will have better low level curvature to work with as
the low deepens to our west backing sfc winds. This would lead to
a decent tornado risk. CAMs have strong midlevel rotation with
these storms, so a sfc based storm here would be a decent shot at
long lived supercell, just before the main wave arrives. LCLs are
low enough for a strong tornado in this scenario. Need to keep an
eye on the CAM trends, but currently this threat area looks to be
along and south of I80. The main question here for me is SBCAPE
and sfc based storms. If we clear out, game on, if you don't,
supplemental soundings will up us determine any cap. Soundings do
have a cap for sb storms that quickly erodes and any sun would
help this happen quicker. The current runs of the HRRR have very
strong midlevel mesos over IL. I think the best area for strong
tornadoes in our area is located east of a line from Memphis, MO
to Walcott, IA to Milledgeville, IL. We may see more tornadoes
with the line later, but the stronger ones will likely be along
and east of the Mississippi River.
After this, cloud cover could inhibit new storm development west
of the area. Guidance is still bullish on a second wave
developing. The strong lift causing the second wave will also lead
to tons of updrafts to our west. Short-lived supercell threat
turns linear quick as 0-6km shear vectors are mostly parallel to
forcing. Winds and QLCS tornadoes are possible with this second
round of storms in the evening. This early to mid afternoon
convection is the one I am most concerned about. Intensive
mesoanalysis will be required for this storm system.
Also with strong winds forecast, have issued a wind advisory for
today into tomorrow for portions of the area. Could see gusts this
afternoon and more likely overnight into Saturday in the 50 mph
range. This could hamper any storm clean up and lead to falling
branches after the storms. Dry fuels will also combine to create
very high fire danger in the advisory area. Be sure to avoid
burning today.
.LONG TERM...(Saturday through Thursday)
Issued at 301 AM CDT Fri Mar 31 2023
Key messages:
1) Windy and colder on Saturday as we begin the month of April
2) Much warmer Sunday and into next week
3) Intense storm system with a severe thunderstorm threat on Tuesday
Details:
Saturday: As the intense system tracks through the Great Lakes
region colder and windy weather expected. Northwest winds will be
gusting to around 45 mph in the morning, then decreasing in the
afternoon. A wind advisory will be in effect for the morning hours
for locations south of Hwy 30. There may also be a mix of rain and
snow across northwest Illinois in the morning. Highs should only be
in the 40s.
Sunday: The pattern quickly becomes a zonal flow allowing for a
rapid warm-up on gusty south winds. Highs will be pushing into the
60s at most locations.
Monday through Tuesday: Global models indicate another deep trough
diving into the Rockies then lifting a negative-tilt trough into the
northern Plains/Midwest. Intense low pressure (979 mb) is expected
to track from the southern Plains to western Minnesota with the dvn
cwa squarely in the warm sector. Highs will be soaring well into the
70s to around 80 on Tuesday. This sets-up the area for the
possibility of another severe weather outbreak but too early for
details. Strong warm air advection may lead to thunderstorm chances
as early as Monday.
Mid to late week: Major pattern change to colder weather with below
normal temperatures expected to last into mid April, as we get into
a more substantial northwest flow.
Haase
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1233 PM CDT Fri Mar 31 2023
Two rounds of severe storms will sweep through eastern Iowa and
northern Illinois through 00z/01. MVFR/VFR conditions will be
interspersed with IFR conditions in TSRA. After 00z/01 strong
gradient winds will begin developing that will cause considerable
low level mechanical turbulence. Widespread MVFR conditions will
then spread from west to east with wrap around clouds through
12z/01. Conditions will improve back to VFR after 18z/01.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren.
MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Haase
AVIATION...08Hazardous weather outlook, Mar 31, 3:42 AM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 342 AM CDT Fri Mar 31 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 342 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has a Moderate Risk, or level 4 out of 5, for severe thunderstorms this afternoon and evening. The main hazards will be damaging straight line winds of 75 mph, tornadoes, and large hail. Some of the tornadoes could be strong. The thunderstorms will be very fast moving, from southwest to northeast at 60 mph. Before the storms arrive, a very high grassland fire danger is forecast due to the warm temperatures and strong winds. Any fires that occur may be difficult to control and burning should be avoided today. Strong gradient southwest winds are expected this afternoon and tonight with gusts up to 50 mph. A wind advisory is in effect. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong northwest winds gusting up to 50 mph will continue through much of Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Haase
In the hours before
Local storm report, Mar 31, 1:59 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
159 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 2 NNE SPERRY 40.97N 91.14W
03/31/2023 M0.70 INCH DES MOINES IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
&&
DCLocal storm report, Mar 31, 2:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
210 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 1 WSW NEW LONDON 40.92N 91.43W
03/31/2023 M1.00 INCH HENRY IA TRAINED SPOTTER
&&Local storm report, Mar 31, 2:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
211 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG ANTIOCH 40.31N 91.69W
03/31/2023 CLARK MO LAW ENFORCEMENT
TREE DOWN OVER HIGHWAY 81. PUBLIC REPORT
RELAYED BY LAW ENFORCEMENT.
&&
RP KINNEYThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:11 AM CDT | Wind Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 34 hr |
| Mar 31, 1:13 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 47 min |
| Mar 31, 2:07 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 38 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 49 min |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 49 min |
| Mar 31, 3:31 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 44 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 40 min |
| Mar 31, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 33 min |
| Mar 31, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 19 min |
| Mar 31, 4:25 PM CDT | Tornado Warning | DVN | Bureau, Henry | 50 min |
| Mar 31, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 38 min |
| Mar 31, 5:24 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 51 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 61 min |
| Mar 31, 5:45 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 45 min |
| Mar 31, 5:54 PM CDT | Tornado Warning | DVN | Henderson, Mercer, Rock Island, Warren | 26 min |
| Mar 31, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 34 min |
| Mar 31, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren, Whiteside | 46 min |
| Mar 31, 6:10 PM CDT | Tornado Warning | DVN | Jo Daviess | 35 min |
| Mar 31, 6:12 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 32 min |
| Mar 31, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 27 min |
| Mar 31, 6:29 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 31 min |
| Mar 31, 6:32 PM CDT | Tornado Warning | DVN | Bureau, Henry | 28 min |
| Mar 31, 6:35 PM CDT | Tornado Warning | DVN | Carroll, Stephenson, Whiteside | 25 min |
| Mar 31, 6:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 54 min |
| Mar 31, 6:41 PM CDT | Tornado Warning | DVN | Jo Daviess, Stephenson | 37 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Whiteside | 18 min |
| Mar 31, 6:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 15 min |
| Mar 31, 6:48 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 42 min |
| Mar 31, 6:59 PM CDT | Tornado Warning | DVN | Carroll, Stephenson | 25 min |
Nearby
Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.